I was driving to my parents house Thursday and all the sudden I saw stars in my eyes..like WHOA stars...no dizziness though. So when I told DH about it, he said that he didnt want me driving anymore just in case(like me fainting while drving.) So as I was driving home yesterday(had no choice, had to drive my car home from parents house...DH was behind me, no kids in the car) and I got dizzy, no stars though. So I grounded myself from driving hahaah, which will be hard to do anything now bc of DR appts and girl scouts drive 45 min away.
My ankles just last week started swelling, BP has been perfect the entire pg...I did a higher one at wed's appt, but I had just gone and given a urine sample and then walked back to get my mom to bring back with me...so lots of walking/pulling pants up and down and all that jazz that comes with giving samples LOL. so it was a little high...and we forgot to redo it before I left, so I'm not sure what it was when I calmed down. So I'm hoping that my BP isnt going to poop out on me and start rising. BLAH.
Anyone else getting dizzy or seeing stars?
I've been having odd dizziness as well as a weird vision thing ( i wouldn't call it stars) it turns out its part of my hyperglycemia reaction. ughhh i just want to eat a damn cookie. my BP has been fantastic no swelling either
Annemarie ~catholic mom of 8 -4 boys (19-16-10-7).Emma)2 girls (3 and 1)Someone new due in April too!An yes I Blog @ You Leave me breadless blog
I'd try drinking some extra water today and letting your Dr know tomorrow how it is going.
I was having a little vertigo last night in bed, but I have a nasty cold so I chalked it up to that.
I've had several stars episodes and the midwife suggest drinking more water and upping my iron intake. My bp is normal too. Hope you get it under control.
I agree to let your dr know. If your bp goes up make sure to have them do lab work for pre-e just in case.
I get the dizziness and stars thing, too, but my BP has been abnormally low for me this whole pg (90/50ish) and I've had a few lowish hemoglobins so I chalk it up to that. When I take my floradix (gross, yuck!!) it seems to happen less and I also seem less winded (from the low BP).